# SDR USAA920071117

- Difficulty date: November 12, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 23,847 hours, 8,739 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EEL - AFT LEFT EMERGENCY EXIT POWER SUPPLY FAILED DURING SYSTEM TEST DURING WEEKLY CHECK.  MAINTENANCE RESECURED MISALIGNED PIN IN ATTACH CONNECTOR AT AFT EPSU.  TEST SEVERAL TIMES, SHOWED "TEST OK" MESSAGE EACH TIME.
